Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 334, NWS Memphis, TN

July 22, 2008Greene County, Lawrence County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Jul 22, 2008, 11:11 AM CDT for Greene County, Lawrence County, Arkansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 22, 2008, 11:11 AM CDT (16:11 UTC)
Expired
Jul 22, 2008, 12:00 PM CDT
In force
49 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Greene County, AR, Lawrence County, AR

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 4.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2008-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1703 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2008-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1703 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1687 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 9:15 AM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jul 22, 9:15 AM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
915 AM CDT TUE JUL 22 2008

.UPDATE...

CANCELLED HEAT ADVISORY FOR AREAS ALONG AND NORTH OF INTERSTATE 40
INCLUDING MEMPHIS...JONESBORO...AND JACKSON. ALSO...LOWERED
AFTERNOON TEMPERATURES NORTH OF INTERSTATE 40 AND INCREASED
RAIN CHANCES.

&&

.DISCUSSION...

COMPLEX OF SHOWERS AND THUNDERSTORMS OVER NE AR/MO BOOTHEEL/NW TN
WILL BRING MUCH COOLER TEMPERATURES AND BENEFICIAL RAINFALL TO
AREAS ALONG AND NORTH OF INTERSTATE 40.

HEAT ADVISORY REMAINS IN EFFECT ALONG AND SOUTH OF A HELENA AR TO
HOLLY SPRINGS MS TO SAVANNAH TN LINE WHERE HEAT INDEX VALUES WILL
BE AROUND 105 DEGREES BETWEEN 11 AM AND 8 PM CDT.

THE BOTTOM LINE REGARDING THE HEAT...THE HEAT LOOKS TO ONLY BE A
PROBLEM ACROSS THE ADVISORY AREA. BASED ON THE LATEST RADAR AND
OBSERVATIONS SHOWING A DEFINED OUTFLOW BOUNDARY AND COLD POOL
MOVING INTO NE AR/MO BOOTHEEL...THE ADVISORY AREA MAY HAVE TO BE
TRIMMED BACK LATER THIS MORNING AND EARLY AFTERNOON IN COVERAGE
AREA AS WELL AS TIME. NOW APPEARS THAT THE ENTIRE FORECAST
AREA...INCLUDING NORTH MISSISSIPPI...WILL BE AFFECTED BY
ABUNDANT CLOUD COVER...SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS...AND COLD POOL MOVING IN FROM THE NORTHWEST BY
3 PM CDT...WHICH WILL LIMIT THE HEAT LATE THIS AFTERNOON.
WILL KEEP REEVALUATING AND TRIMMING BACK IF NECESSARY.

DEFINITELY INCREASED RAIN CHANCES OVER THE ENTIRE FORECAST
AREA...ESPECIALLY NORTH OF INTERSTATE 40. CLOUDS AND RAIN WILL
KEEP TEMPERATURES DOWN TODAY ACROSS ALONG AND NORTH AREAS NORTH OF
INTERSTATE 40...INCLUDING MEMPHIS. THE HIGH TEMPERATURE FOR THE
DAY HAS LIKELY ALREADY BEEN REACHED AT JONESBORO AND WILL LIKELY
OCCUR BEFORE 11 AM CDT AT MEMPHIS AND JACKSON TN.

REGARDING SEVERE POTENTIAL...SOME STORMS WILL BE SEVERE TODAY
ACROSS THE FORECAST AREA WITH GOOD INSTABILITY. WITH CURRENT MCS
OVER NE AR/MO BOOTHEEL...THINK THE SEVERE POTENTIAL MAY BE
DECREASING IN THESE AREAS WITH THE AIR GETTING STABILIZED WITH
NEARBY CLOUDS AND RAIN. HOWEVER...FOR AREAS SOUTH OF INTERSTATE
40...THE THREAT APPEARS TO BE INCREASING WHERE MORNING SUN WILL
QUICKLY BOOST TEMPERATURES INTO THE 90S. THINK NORTH MS WILL HAVE
THE BEST SHOT FOR SEVERE STORMS NEAR THE OUTFLOW BOUNDARY COMING
DOWN AND WHERE AFTERNOON INSTABILITY WILL BE BEST...LIFTED INDICES
IN THE -5 TO -9 RANGE AND SBCAPES WELL OVER 3000 J/KG. NOT SURE IF
A CONVECTIVE WATCH WILL BE NEEDED AS WEAKER WINDS WILL SUPPORT
MORE PULSE TYPE STORMS.

LOCALLY HEAVY RAINFALL OF 1 TO 3 INCHES CAN BE EXPECTED IN SOME
AREAS TODAY...ESPECIALLY NORTH OF INTERSTATE 40 THIS MORNING.

WILL LIKELY HAVE ANOTHER UPDATE OUT BY LATE MORNING.

&&

.PREV DISCUSSION... /ISSUED 251 AM CDT TUE JUL 22 2008/

DISCUSSION...

SKIES REMAIN CLEAR EARLY THIS MORNING ACROSS MUCH OF THE FORECAST
AREA WHILE TEMPERATURES REMAIN VERY WARM WITH READINGS IN THE
LOWER 70S TO LOWER 80S. LARGE AREA OF THUNDERSTORMS EXTEND FROM
SOUTHERN OHIO THROUGH CENTRAL MISSOURI WITH A COUPLE OF ISOLATED
THUNDERSTORMS MOVING ACROSS EXTREME SOUTHERN MISSOURI. COLD FRONT
CURRENTLY EXTENDS FROM NORTHWEST OHIO THROUGH NORTHERN MISSOURI
INTO NORTHERN KANSAS. THIS FRONT WILL SLOWLY SINK SOUTH TODAY AND
TONIGHT. SOME OF THE THUNDERSTORMS CURRENTLY MOVING INTO THE OHIO
VALLEY MAY CLIP NORTHERN PARTS OF THE FORECAST ARE LATER THIS
MORNING SO WILL KEEP MENTION OF POPS IN FOR THIS MORNING. SOME
THUNDERSTORM DEVELOPMENT OVER THE FORECAST IS POSSIBLE THIS
AFTERNOON AS TEMPERATURES WARM BACK UP INTO THE UPPER 90S SO HAVE
INCLUDED CHANCE POPS EVERYWHERE FOR THIS AFTERNOON. WITH
TEMPERATURES EXPECTED BACK IN THE UPPER 90S AND HIGH DEWPOINTS
HAVE LET THE HEAT ADVISORY CONTINUE THROUGH 8 PM THIS EVENING. BY
TONIGHT THE COLD FRONT WILL BE MUCH CLOSER TO THE FORECAST AREA
THAT THERE WILL BE A BETTER CHANCE OF THUNDERSTORMS ESPECIALLY
CLOSE TO THE KENTUCKY BORDER. SOME OF THUNDERSTORMS MAY PRODUCE
STRONG WINDS ESPECIALLY OVER NORTHWEST TENNESSEE AS THE COLD FRONT
APPROACHES. BY WEDNESDAY...THE COLD FRONT WILL BE OVER THE FORECAST
AREA SO A CHANCE OF THUNDERSTORMS WILL CONTINUE AND WITH THE FRONT
AROUND AND MUCH MORE IN THE WAY OF CLOUDS TEMPERATURES WILL BE
SOME 7 TO 10 DEGREES COOLER THAN THIS AFTERNOON. BY WEDNESDAY
NIGHT THE FRONT WILL HAVE WEAKENED AND MOVED OUT OF THE FORECAST
AREA SO THUNDERSTORM CHANCE WILL DECREASE AS WELL. FROM THURSDAY
ON UPPER LEVEL PATTERN BECOMES MORE NORTHWEST AS UPPER LEVEL RIDGE
SLIDES BACK SOME TO THE WEST. THIS MAY ALLOW SOME THUNDERSTORMS TO
MOVE ACROSS THE FORECAST AREA AS MCS DEVELOP OVER THE CENTRAL
PLAINS AND POSSIBLY MOVE INTO THE FORECAST AREA. THE BETTER CHANCE
FOR THUNDERSTORMS WILL BE DURING THE DAYTIME HOURS WITH SMALLER
CHANCES DURING THE NIGHTTIME HOURS. SMALL THUNDERSTORM THREAT WILL
CONTINUE THROUGHOUT THE WEEKEND AND INTO MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  92  75  91  73 /  50  50  40  20
MKL  89  72  88  66 /  50  50  40  10
JBR  87  74  91  70 /  60  40  40  20
TUP  99  73  90  70 /  40  50  40  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR PHILLIPS.

MO...NONE.
MS...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR HARDIN-MCNAIRY.

&&

MBS
Hazardous weather outlook, Jul 22, 9:23 AM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
923 AM CDT TUE JUL 22 2008

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-231630-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
923 AM CDT TUE JUL 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

HEAT ADVISORY IS IN EFFECT FOR AREAS ALONG AND SOUTH OF A HELENA
ARKANSAS TO HOLLY SPRINGS MISSISSIPPI TO SAVANNAH TENNESSEE LINE
AS HOT TEMPERATURES COMBINED WITH HIGH HUMIDITY WILL PRODUCE HEAT
INDEX VALUES AROUND 105 DEGREES BETWEEN 11 AM AND 8 PM CDT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH
MIDNIGHT CDT NORTH OF A LINE FROM WALNUT RIDGE ARKANSAS TO
SAVANNAH TENNESSEE. SOUTH OF THIS LINE...ISOLATED SEVERE
THUNDERSTORMS CAN BE EXPECTED BETWEEN 10 AM AND MIDNIGHT CDT.
THE MAIN HAZARD WITH ANY SEVERE STORM THAT DEVELOPS IS
DAMAGING WINDS.

LOCALLY HEAVY RAINFALL OF 1 TO 3 INCHES MAY OCCUR IN A FEW
SPOTS ACROSS THE MIDSOUTH AND FORECAST AREA TODAY AND TONIGHT.
THIS MAY CAUSE MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

MBS

In the hours before

Special weather statement, Jul 22, 8:26 AM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
826 AM CDT TUE JUL 22 2008

ARZ026-221400-
CRAIGHEAD AR-
826 AM CDT TUE JUL 22 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  EASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 4
MILES NORTHEAST OF JONESBORO AT 826 AM CDT...MOVING EAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN CRAIGHEAD COUNTY...INCLUDING THE CITIES OF BAY...
BROOKLAND...CARAWAY...JONESBORO...LAKE CITY AND MONETTE...SHOULD
MONITOR THIS STORM CLOSELY..
Special weather statement, Jul 22, 8:39 AM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
839 AM CDT TUE JUL 22 2008

ARZ028-TNZ048-221415-
MISSISSIPPI AR-LAUDERDALE TN-
839 AM CDT TUE JUL 22 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  EAST CENTRAL MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  NORTHERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 5
MILES NORTH OF ASHPORT AT 839 AM CDT...MOVING EAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN LAUDERDALE AND MISSISSIPPI COUNTIES SHOULD MONITOR THIS
STORM CLOSELY..
Special weather statement, Jul 22, 9:20 AM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
920 AM CDT TUE JUL 22 2008

ARZ009-MOZ113-115-221445-
CLAY AR-DUNKLIN MO-PEMISCOT MO-
920 AM CDT TUE JUL 22 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  SOUTHEASTERN CLAY COUNTY IN EASTERN ARKANSAS...
  CENTRAL DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
  WEST CENTRAL PEMISCOT COUNTY IN SOUTHEAST MISSOURI...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 6
MILES SOUTH OF GREENWAY AT 920 AM CDT...MOVING EAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN CLAY...DUNKLIN AND PEMISCOT COUNTIES...INCLUDING THE CITIES
OF KENNETT...RECTOR AND SENATH...SHOULD MONITOR THIS STORM CLOSELY..
Special weather statement, Jul 22, 9:52 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
952 AM CDT TUE JUL 22 2008

MOZ115-TNZ001-221515-
PEMISCOT MO-LAKE TN-
952 AM CDT TUE JUL 22 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  SOUTHWESTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
  CENTRAL PEMISCOT COUNTY IN SOUTHEAST MISSOURI...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 5 MILES NORTHEAST OF DEERING AT 952 AM CDT...
MOVING EAST AT 35 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS
THUNDERSTORM.

THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE
ANTICIPATED.

PEOPLE IN LAKE AND PEMISCOT COUNTIES...INCLUDING THE CITIES OF
CARUTHERSVILLE AND HAYTI...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 1015 AM CDT.
Special weather statement, Jul 22, 10:40 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1040 AM CDT TUE JUL 22 2008

ARZ008-009-018-221630-
CLAY AR-RANDOLPH AR-GREENE AR-
1040 AM CDT TUE JUL 22 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  CENTRAL CLAY COUNTY IN EASTERN ARKANSAS...
  GREENE COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 4
MILES SOUTH OF BIGGERS AT 1040 AM CDT...MOVING SOUTHEAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN CLAY...GREENE AND RANDOLPH COUNTIES...INCLUDING THE CITIES
OF MARMADUKE AND PARAGOULD...SHOULD MONITOR THIS STORM CLOSELY..
Special weather statement, Jul 22, 10:44 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1044 AM CDT TUE JUL 22 2008

ARZ008-017-221630-
RANDOLPH AR-LAWRENCE AR-
1044 AM CDT TUE JUL 22 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  NORTHEASTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
  SOUTHERN RANDOLPH COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 3
MILES SOUTHEAST OF IMBODEN AT 1044 AM CDT...MOVING EAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN LAWRENCE AND RANDOLPH COUNTIES...INCLUDING THE CITIES OF
BLACK ROCK...POCAHONTAS AND WALNUT RIDGE...SHOULD MONITOR THIS STORM
CLOSELY..

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 1:29 PM CDTSevere Thunderstorm WarningMEGBenton, Union46 min
Jul 22, 1:40 PM CDTSevere Thunderstorm WarningMEGAlcorn, Tishomingo50 min
Jul 22, 1:44 PM CDTSevere Thunderstorm WarningMEGQuitman, Tunica24 min
Jul 22, 2:04 PM CDTSevere Thunderstorm WarningMEGChickasaw, Monroe41 min
Jul 22, 2:15 PM CDTSevere Thunderstorm WarningMEGPanola30 min
Jul 22, 2:51 PM CDTSevere Thunderstorm WarningMEGPanola, Tate39 min
Jul 22, 2:56 PM CDTFlash Flood WarningMEGPanola2 hr
Jul 22, 3:21 PM CDTSevere Thunderstorm WarningMEGMarshall39 min
Jul 22, 3:48 PM CDTSevere Thunderstorm WarningMEGDeSoto27 min
Jul 22, 3:52 PM CDTSevere Thunderstorm WarningMEGMarshall23 min
Jul 22, 5:04 PM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman, Tallahatchie26 min
Jul 22, 5:42 PM CDTAreal Flood AdvisoryMEGTallahatchie, Yalobusha2 hr
Jul 22, 5:58 PM CDTFlash Flood WarningMEGQuitman, Tallahatchie, Yalobusha3 hr
Jul 22, 6:25 PM CDTAreal Flood AdvisoryMEGCoahoma2 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.